MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER HET; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

COVIDIEN MFG DC BOULDER HET; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number 180-1022
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 07/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Title: prospective evaluation of the hemorrhoid energy treatment for the management of bleeding internal hemorrhoids source: https://www.F6publishing.Com world j gastrointest endosc 2021 august 16; 13(8): 329-335 doi: 10.4253/wjge.V13.I8.329 issn 1948-5190 (online).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to a literature, a prospective study evaluated the outcomes of patients with grade i or ii internal hemorrhoids who underwent hemorrhoid energy treatment from (b)(6) 2016 to (b)(6) 2019.The het bipolar system was used in all patients.There were 73 patients in the study and postoperative complications included persistent rectal bleeding.Six patients required a second procedure due to bleeding.Three patients had persistent bleeding after repeat procedure.

Brand Name
HET
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key12735899
Report Number1717344-2021-01491
Device Sequence Number16507600
Product Code GEI
UDI-Device Identifier10884521511132
UDI-Public10884521511132
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140422
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,literatur
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number180-1022
Device Catalogue Number180-1022
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2021
Initial Report FDA Received Date11/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR